# SDR R61A20110195

- Difficulty date: July 26, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 11,966 hours, 9,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 17065927007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND LEVEL 2 CORROSION ON FR 87-88 LT WEB AROUND RIVET HEADS.  MX REMOVED AND REPLACED LT SHEAR WEB FR 87-88 IAW EMB 175 SRM 51-40-02, 51-42-01, 51-43-01.  P/N 170-65927-007.  A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.
